# SDR IPXA2018020626286

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 15,878 hours, 9,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Arm - Disarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON THE DOOR ARM - DISARM IS INOPERATIVE WHEN BUZZER IS PUSHED.  PERFORMED A BITE TEST OF ASPSU IAW 52-73-00-0501, STEP 13, NO FAULTS OPS NORMAL
